# SDR CALA2022111403130

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 88,433 hours, 22,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 DOOR OH HAS PARTIAL ILLUMINATION. REMOVED L1 EMERGENCY EXIT LIGHT LENS AND REPLACED BAD LAMPS . REINSTALLED EMERGENCY EXIT LIGHT LENS. OPERATION CHECK GOOD
